# SDR UPS03440187

- Difficulty date: February 14, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 24071
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT NR 3 ENG PYLON INBOARD SIDE AFT ENG MOUNT ACCESS CUT PANEL PREVIOUS DOUBLER HOLE CHAFED THROUGH, HOLE CHAFED APPROX 2 INCHES AFT OF CUTOUT.  REMOVED PREVIOUS REPAIR TO INBOARD SIDE OF PYLON.  REPAIRED ACCESS DOOR/TAB SPACER,REMOVED FASTENER AND STARTED DRILLING HOLES.  TRIMMED REPAIR DOUBLER AND COUNTERSUNK HOLES.  INSTALLED DOUBLER, COMPLETED INSTALLATION OF REPAIR 54-34-03.
